# SDR HNAA2016062000188

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 39,300 hours, 36,053 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOPERATIVE, WARNING MESSAGE APPEARED ON EICAS IN FLIGHT WITH AUTOPILOT ON.  QRH PROCEDURE WAS FOLLOWED AND BACKUP SYS OPERATED NORMALLY.  T/S PTRIM MAIN INOPERATIVE IAW 24-43-00-810-801-A AND FOUND MAIN SYS CUTOUT SWITCH FAILED STEP 8 SUBTASK 817-003-A, HAD CONTINUITY.  R&R MAIN SYS CUTOUT SWITCH OPS CHECK GOOD.
